hammy
Lv 5
hammy asked in Science & MathematicsMedicine · 8 months ago

Medicine makes one of my legs feel like sand? Should I keep taking it?

One of my legs many times spasms out, but with the medicine it makes it feel like I was terrible blood flow or something, makes my leg feel like a bean bag or sand.

3 Answers

Relevance
  • 8 months ago
    Favorite Answer

    Take some magnesium and vitamin b complex in higher dose. I don't think much about industrial meds. 

  • Anonymous
    8 months ago

    There are a few million variables here. We don't know anything about you, what you're taking, or why you're taking it. Although the yahoo answers crowd is "reel" smart, maybe you should ask your health care provider about this, instead.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    8 months ago

    I would discuss an alternative with the doctor who prescribed it.

    • ...Show all comments
    • hammy
      Lv 5
      8 months agoReport

      I actually stopped taking it 4 days ago, my leg is back to its crampy state. But this time it took 3 whole days for the numb, sand feeling to come off.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.